# SDR EIA2005167

- Difficulty date: October 10, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 97,556 hours, 22,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX SKIN BS 2598 BETWEEN S-42R AND S-46R JUST BELOW TAIL JACK SKIN CRACKED.  FX SKIN BS 2588-2589 BETWEEN S-42R AND S-46R SKIN REPAIR CARRIED OUT IAW SRM 53-30-03 FIG 1A.
